X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (540) 540
Publication (73) 73
Book / eBook (26) 26
Book Chapter (10) 10
Paper (10) 10
Newspaper Article (8) 8
Conference Proceeding (7) 7
Dissertation (2) 2
Book Review (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (442) 442
lie groups (297) 297
algebra (244) 244
mathematics, applied (84) 84
mathematical theorems (80) 80
topological groups, lie groups (80) 80
geometry (76) 76
mathematics, general (75) 75
physics, mathematical (65) 65
representations (63) 63
physics (57) 57
mathematical analysis (51) 51
analysis (48) 48
mathematical physics (48) 48
manifolds (47) 47
lie-groups (43) 43
symmetry (41) 41
subalgebras (40) 40
mathematical manifolds (36) 36
quantum physics (36) 36
mathematical vectors (35) 35
polynomials (33) 33
high energy physics - theory (32) 32
applications of mathematics (31) 31
automorphisms (29) 29
group theory (29) 29
lie-algebras (29) 29
number theory (29) 29
spaces (29) 29
subgroups (29) 29
classification (28) 28
differential geometry (25) 25
lie algebras (24) 24
operators (24) 24
group theory and generalizations (23) 23
orbits (23) 23
algebraic geometry (22) 22
lie group (22) 22
root systems (22) 22
theoretical, mathematical and computational physics (22) 22
invariants (21) 21
representation theory (21) 21
mathematics - representation theory (20) 20
quantum theory (20) 20
lie algebra (19) 19
mathematical and computational physics (19) 19
physics, particles & fields (19) 19
riemann manifold (19) 19
eigenvalues (18) 18
mathematical functions (18) 18
construction (17) 17
homomorphisms (17) 17
mathematics - differential geometry (17) 17
symmetric-spaces (17) 17
theorem (17) 17
classical and quantum gravitation, relativity theory (16) 16
compact lie-groups (16) 16
symplectic geometry (16) 16
algebras (15) 15
calculus of variations and optimal control; optimization (15) 15
electronic books (15) 15
integers (15) 15
research (15) 15
cohomology (14) 14
curvature (14) 14
matrices (14) 14
physics, multidisciplinary (14) 14
quantization (14) 14
symmetry groups (14) 14
topological groups (14) 14
22e46 (13) 13
calculus of variations and optimal control (13) 13
elementary particles, quantum field theory (13) 13
functional analysis (13) 13
optimization (13) 13
probability theory and stochastic processes (13) 13
semisimple lie group (13) 13
tensors (13) 13
analytic functions (12) 12
classical and quantum mechanics, general physics (12) 12
complexification (12) 12
differential equations (12) 12
grupos de lie (12) 12
homogeneous spaces (12) 12
modules (12) 12
theory (12) 12
controllability (11) 11
general relativity and quantum cosmology (11) 11
isotropy (11) 11
linear algebra (11) 11
linear transformations (11) 11
mathematical methods in physics (11) 11
representation (11) 11
segal-bargmann transform (11) 11
symmetric spaces (11) 11
systems theory, control (11) 11
tangents (11) 11
vector fields (11) 11
vector spaces (11) 11
complex structures (10) 10
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (10) 10
Gerstein Science - Stacks (4) 4
Online Resources - Online (3) 3
Physics - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - Missing (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (582) 582
French (8) 8
Japanese (5) 5
German (3) 3
Chinese (2) 2
Spanish (2) 2
Czech (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales de l'Institut Fourier, ISSN 0373-0956, 2016, Volume 66, Issue 1, pp. 143 - 174
In this paper we investigate invariant domains in Xi(+), a distinguished G-invariant, Stein domain in the complexification of an irreducible Hermitian... 
Lie group complexification | Hermitian symmetric space | Envelope of holomorphy | Invariant Stein domain | invariant Stein domain | MATHEMATICS | envelope of holomorphy | REPRESENTATIONS | EXTENSIONS | DOMAINS | GEOMETRY
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/2014, Volume 278, Issue 3, pp. 769 - 793
We carry out a detailed study of $$\Xi ^+$$ Ξ + , a distinguished $$G$$ G -invariant Stein domain in the complexification of an irreducible Hermitian symmetric... 
Lie group complexification | Hermitian symmetric space | 32M05 | Mathematics, general | Mathematics | 32Q28 | Invariant Stein domain | MATHEMATICS | GEOMETRY
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 06/2014, Volume 266, Issue 11, pp. 6599 - 6618
In this paper an extended Corach–Porta–Recht decomposition theorem for Finsler symmetric spaces of semi-negative curvature in the context of reductive... 
Complexification | Reductive structure | Flag manifold | Operator decomposition | Stiefel manifold | Corach–Porta–Recht decomposition | Coadjoint orbit | Banach–Lie group | Finsler structure | Homogeneous space | Corach-Porta-Recht decomposition | Banach-Lie group | THEOREM | MATHEMATICS | CURVATURE | MANIFOLDS
Journal Article
Pramana - Journal of Physics, ISSN 0304-4289, 10/2009, Volume 73, Issue 4, pp. 627 - 637
A new kind of PT and non-PT-symmetric complex potentials are constructed from a group theoretical viewpoint of the sl(2, C) potential algebras. The real... 
Lie algebra, PT symmetry | Regular eigenfunctions | Non-Hermitian Hamiltonians | Real eigenvalues | EIGENVALUES | REAL SPECTRUM | PHYSICS, MULTIDISCIPLINARY | ALGEBRA | real eigenvalues | SYMMETRIC QUANTUM-MECHANICS | Lie algebra | PT symmetry | regular eigenfunctions | PSEUDO-HERMITICITY
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 04/2012, Volume 30, Issue 2, pp. 195 - 205
We consider the action of a real semisimple Lie group G on the complexification GC/HC of a semisimple symmetric space G/H and we present a refinement of... 
Complexification | Slice representation | Orbit structure | Semisimple symmetric space | MATHEMATICS | INVOLUTIONS | MATHEMATICS, APPLIED | LIE-GROUPS | EXTENSIONS | DOMAINS | Isotropy | Equivalence | Mathematical analysis | Differential geometry | Roots | Lie groups | Orbits | Representations
Journal Article
Journal of Generalized Lie Theory and Applications, ISSN 1736-4337, 2016, Volume s2
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 12/2008, Volume 238, Issue 2, pp. 275 - 330
Let G/K be a noncompact, rank-one, Riemannian symmetric space, and let G(C) be the universal complexification of G. We prove that a holomorphically separable,... 
Riemann domain | Symmetric space | Semisimple Lie group | MATHEMATICS | LIE-GROUPS | semisimple Lie group | ENVELOPES | HOLOMORPHIC EXTENSIONS | symmetric space | INVARIANT DOMAINS | STEIN-SPACES | GEOMETRY
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2003, Volume 355, Issue 11, pp. 4581 - 4594
Let M=G/K be a homogeneous Riemannian manifold with \dim_{\mathbb{C}} G^{\mathbb{C}} = \dim_{\mathbb{R}} G, where G^{\mathbb{C}} denotes the universal... 
Mathematical domains | Tangents | Riemann manifold | Algebra | Lie groups | Coordinate systems | Power series | Level curves | Symmetry | Homogeneous Riemannian spaces | Stein manifold | Adapted complex structure | MATHEMATICS | homogeneous Riemannian spaces | EXTENSIONS | SPACES | GRAUERT TUBES | COMPLEX STRUCTURES | adapted complex structure | MONGE-AMPERE EQUATION
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2002, Volume 251, Issue 2, pp. 619 - 685
Let G/K be a noncompact Riemannian symmetric space and let GC/KC be its complexification. Then G acts on GC/KC by left translations. We study the invariant... 
symmetric space | homogeneous CR-structure | semisimple Lie group | Semisimple lie group | Symmetric space | Homogeneous CR-structure | MATHEMATICS | GRAUERT TUBES | ORBITS | MANIFOLDS | COMPLEX STRUCTURES | MONGE-AMPERE EQUATION
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 10/2004, Volume 15, Issue 8, pp. 735 - 747
Let G=(ℝ,+) act by biholomorphisms on a Stein manifold X which admits the Bergman metric. We show that X can be regarded as a G-invariant domain in a... 
Stein manifolds | Lie group actions | Bergman metric | Complexifications | MATHEMATICS | complexifications
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2013, Volume 2013, Issue 16, pp. 3678 - 3721
We construct a model for the string group as an infinite-dimensional Lie group. In a second step, we extend this model by a contractible Lie group to a Lie... 
DIMENSIONAL LIE-GROUPS | MATHEMATICS | PRINCIPAL BUNDLES | UNIVERSAL COMPLEXIFICATIONS | STACKS | 2-GROUPS | L-INFINITY-ALGEBRAS | NON-ABELIAN EXTENSIONS
Journal Article
Transformation Groups, ISSN 1083-4362, 6/2012, Volume 17, Issue 2, pp. 499 - 512
Given a holomorphic line bundle over the complex affine quadric Q 2, we investigate its Stein, SU(2)-equivariant disc bundles. Up to equivariant... 
Topological Groups, Lie Groups | Mathematics | Algebra | MATHEMATICS | Holomorphic line bundle | COMPLEXIFICATION | SPACES | Kobayashi hyperbolicity | Stein manifold | Questions and answers | Mathematics - Complex Variables
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2001, Volume 353, Issue 6, pp. 2531 - 2556
Generalizing Hermitian and pseudo-Hermitian spaces, we define {\em twisted complex symmetric spaces}, and we show that they correspond to an algebraic object... 
Morphisms | Homomorphisms | Tensors | Algebra | Logical proofs | Functors | Curvature | Automorphisms | Symmetry | Complexification | Symmetric space | Jordan and lie triple system | MATHEMATICS | symmetric space | Jordan and Lie triple system | complexification
Journal Article
Mathematische Annalen, ISSN 0025-5831, 6/2011, Volume 350, Issue 2, pp. 455 - 474
In this paper, we give a new construction of the adapted complex structure on a neighborhood of the zero section in the tangent bundle of a compact,... 
32Q15 | 53D50 | 81S10 | Mathematics, general | Mathematics | 53D25 | 32D15 | MATHEMATICS | COMPLEXIFICATIONS | GEOMETRIC-QUANTIZATION | GRAUERT TUBES | COHERENT-STATE TRANSFORM | COMPACT LIE-GROUPS | TANGENT BUNDLE | GAUGE FIELD-THEORY | SEGAL-BARGMANN TRANSFORM | MONGE-AMPERE EQUATION | RIEMANNIAN-MANIFOLDS
Journal Article
Iraqi Journal of Science, ISSN 0067-2904, 05/2019, Volume 60, Issue 4, pp. 856 - 858
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 255, Issue 10, pp. 2888 - 2932
Journal Article
岐阜大学教育学部研究報告. 自然科学, ISSN 0533-9529, 03/2004, Volume 28, pp. 79 - 88
Journal Article
manuscripta mathematica, ISSN 0025-2611, 05/2006, Volume 120, Issue 1, pp. 1 - 25
Let G/H be a pseudo-Riemannian semisimple symmetric space. The tangent bundle T(G/H) contains a maximal G-invariant neighbourhood Ω of the zero section where... 
Geometry | Topological Groups, Lie Groups | Mathematics, general | Algebraic Geometry | Calculus of Variations and Optimal Control | Mathematics | Number Theory | Optimization | MATHEMATICS | COMPLEXIFICATIONS | REPRESENTATIONS | HOLOMORPHIC EXTENSIONS | GRAUERT TUBES | INVARIANT DOMAINS | STEIN EXTENSIONS | GEOMETRY
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/2003, Volume 131, Issue 12, pp. 3839 - 3843
Let G=({\mathbb{R}},+) act by biholomorphisms on a taut manifold X. We show that X can be regarded as a G-invariant domain in a complex manifold X^{*} on which... 
Mathematical manifolds | Riemann manifold | Algebra | Mathematical theorems | Globalization | Lie groups | Complexifications | Lie group actions | Taut and Stein manifolds | MATHEMATICS | MATHEMATICS, APPLIED | complexifications | SPACES | taut and Stein manifolds
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.